# SDR NOCA02510

- Difficulty date: March 12, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MID LAV, AFT IND LOWER CORNER HAS EVIDENCE OF CORROSION.  CLEANED LOWER AFT I/B CORNER OF MID LAV FOUND OUT OF LIMITS IAW B757 AMM 51-00-53.  REMOVED LOWER SUPPORT FITTING FROM MID LAV AFT LWR SIDE IAW B757 SRM 51-40-02.  REMOVED CORROSION FROM SUPPORT FITTINGS MID LAV AFT LWR SIDE PER B757 SRM 51-00-53.  FABRICATED FILLER AND V-CHANNEL DOUBLER USING S/S 301 1/2 .071 PO 7481237 AS PER EO 1-2010-39 CONTINUE STEP NR 1 AFTER CLEANING AREA FOUND CORROSION TO BE OUT OF LIMITS, TRIMMED OUT DAMAGED AREA AT FLANGE AS PER EO 1-2010-39 C/W NDT AT CUT-OUT AREA.  OK TO TREAT AND PRIME REPAIRED SUPPORT FILLING TREATED WITH ALODINE + PRIMER & PAINTED SUPPORT FITTING AREA AND REPAIR AS PER B757 FOR EO 1-2010-39 AND SRM 51-20-01.  INSTALLED REPAIRED SUPPORT FITTING AS PER B757 EA 1-2010-39, INSTALLED SUPPORT FITTING AT WALL OF MID LAV AS PER B757 SRM 51-40-02.
